# SDR UIEA2024060800507

- Difficulty date: June 12, 2024
- Submitted: June 14, 2024
- Operation: Air carrier
- Aircraft: N473MC
- Make and model: Boeing 747-45E
- Aircraft serial: 27174
- Aircraft time: 117,035 hours, 21,085 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support Beam
- Part number: UNKNOWN
- Condition: Damaged
- Location: Bs 260-280
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSTALL SUPPORT BEAM P/N: 141U1193-43 (3EA) AT LH SIDE & P/N: 141U1193-44 (3EA) AT RH SIDE (BOTH STA 260-280 BETWEEN WL 150 AND WL 170) FOUND BEAMS JOGGLE DEPTH INSUFFICIENT.( TOTAL 6EA TAPERED SHIMS MADE AND INSTALLED AS PER RI-53-00-16880 REV.A. NO FURTHER DEFECTS NOTED. )
